Boundedness of solutions of nonlinear differential equation systems. (English) Zbl 0225.34017


34C11 Growth and boundedness of solutions to ordinary differential equations
Full Text: EuDML


[1] Клоков Й. А.: Нєкоморыє мєорємы об огранучєнносму рєшєнуй обыкновєнных дуффєрєнцуальных уравнєй. Успєхи матєм. наук т. XIII., вып. 2 (80), (1958), 189-194.
[2] Клоков Й. А.: Иєкоморыє мєорємы об огранучєнносму у усмойчувосму рєшєнуй сусмєм обыкновєнных дуффєрєнцуальных уравнєнуй вуда \[ x_i'' + a_i(t) \sum_{k=1}^n b_{i,k}(t) x'_k + a_i(t)\frac{\partial F}{\partial x_i = 0 }. \text{ Научныє доклады высшєй школы} (\text{ Физико-матєматичєскиє науки}) 4 (1958), 55-58. \]
[3] Šoltés P.: On certain properties of solutions of nonlinear differential equation of order 2. Arch. Math.
[4] Бєллман Р.: Тєоруя усмойчувосму рєшєнуй дуффєрєнцуальных уравнєнуй. Москва 1954.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.